Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, my mother has problems with her knees, she suffers fro osteoarthritis and she says that her pain is so severe that she cannot stand it anymore. Last time she went to the doctor, she was prescribed with Motrin (she is already using Aloxi). In addition, she herself increased the dosage of Motrin because she thinks its effect is not that strong. How much Motrin is too much?

Loading...

I do not think that increasing the dosage herself is not such a smart thing to. Every medication has the ability that up to a certain point, its concentration in the body is quite beneficial, but when t comes to bigger dosages than recommendable, things could get tricky. Motrin is a medication that is very effective, it inhibits tumor necrosis factor. It weakness immune system which could lead to respiratory infection and infections throughout the system.
Reply

Loading...